Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ergodic and mixing properties of measures on locally compact abelian groups


Authors: Thomas Ramsey and Yitzhak Weit
Journal: Proc. Amer. Math. Soc. 92 (1984), 519-520
MSC: Primary 43A25; Secondary 60J15
DOI: https://doi.org/10.1090/S0002-9939-1984-0760937-1
MathSciNet review: 760937
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide new proofs of the theorems of Choquet and Deny and of Foguel concerning iterates of convolutions of a measure on a locally compact abelian group.


References [Enhancements On Off] (What's this?)

  • [1] G. Choquet and J. Deny, Sur l'équation de convolution $ \mu = \mu * \sigma $, C. R. Acad. Sci. Paris 250 (1960), 799-801. MR 0119041 (22:9808)
  • [2] S. R. Foguel, On iterates of convolutions, Proc. Amer. Math. Soc. 47 (1975), 368-370. MR 0374816 (51:11012)
  • [3] E. Hewitt and K. Ross, Abstract harmonic analysis, Vol. II, Springer-Verlag, New York, 1970. MR 551496 (81k:43001)
  • [4] K. Ito and Y. Kawada, On the probability distribution on a compact group. I, Proc. Phys.-Math. Soc. Japan 22 (1940), 226-278. MR 0003462 (2:223e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A25, 60J15

Retrieve articles in all journals with MSC: 43A25, 60J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0760937-1
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society